A characterization of BMO martingales
Séminaire de probabilités de Strasbourg, Volume 10  (1976), p. 536-538
@article{SPS_1976__10__536_0,
     author = {Kazamaki, Norihiko},
     title = {A characterization of $BMO$ martingales},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {10},
     year = {1976},
     pages = {536-538},
     zbl = {0338.60028},
     mrnumber = {445605},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1976__10__536_0}
}
Kazamaki, Norihiko. A characterization of $BMO$ martingales. Séminaire de probabilités de Strasbourg, Volume 10 (1976) , pp. 536-538. http://www.numdam.org/item/SPS_1976__10__536_0/

[1]. R.K. Getoor and M.J. Sharpe, Conformal martingales, Inventiones math. 16, (1972) pp.271-308 | MR 305473 | Zbl 0268.60048

[2]. B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165, (1972) pp.207-226 | MR 293384 | Zbl 0236.26016

[3]. M. Izumisawa and N. Kazamaki, Weighted norm inequalities for martingales, (to appear) | MR 436313 | Zbl 0359.60050